Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...
Webinar: Corrective Breast Reconstruction: Getting the Results You Want Join us July 9, 2024 at 6pm ET. Register here.

Does Taxol give you a headache?

Options
CIW
CIW Member Posts: 57

Doesanyone get headaches from Taxol? I had my first infusion last week and go again today. I've had intermittent mild headaches over the last month but I attributed it to getting into a car accident. Anyway, this week I have had a headache all week in my forehead and behind my eyes where it hurts to move my eyes and isn't as mild. It has even blurred my vision a bit on the left side. I'm just wondering if I should be concerned about this. Any similar experiences? It's hard not to get concerned about any little symptom.

Comments

  • kicks
    kicks Member Posts: 319
    edited November 2017
    Options

    Tell all these issues to your Dr. It is always better to ask/tell your Dr(s) when 'something' is 'different'.

    I can only speak of my experience with Taxol and I had no headaches or blurred vision. But then headaches are not something I deal with. I did have a horrendous headache around and behind eye about a year after Taxol. Pain meds would do nothing with it at all but dex did. Luckily, the pain started the day before I was going to a Women's Retreat where my PA was going to be at so I was able to see her. On Mon. she had me in for an MRI and to the Eye Dr. 'Nothing' ever showed up so it was decided that there was a nerve that was 'irritated'. So I took Dex for 2 weeks and no more pain in the last 7 yrs.

    You have already done A/C? According to reports, Chemo can cause eye issues. So with vision blurring (along with the headache/pain), an appt. with your eye Dr might be a very good idea. In my opinion, based on personal experiences, any eye issue should be checked out with a Dr who is Specialized in eye issues. Sight is precious and delicate.

  • NoteRed
    NoteRed Member Posts: 59
    edited March 2018
    Options

    I had my first treatment with taxol on Monday. On the same day I also put my port for the infusions. From yesterday I have a headache which maybe from antibiotics or antinausea or taxol. Dr believes is from taxol but i m not so sure. Have you had any headaches

  • Jwb44
    Jwb44 Member Posts: 3
    edited March 2018
    Options

    i have always had migraine since I was child but after chemo also was on taxo they are off the map. I am concerned because I have been done with chemo for a year. I also have horrible headaches on top of my head since my hair is trying to come back, has anyone experience, this, my chemo doc told me to mention it to my neurologist.

  • CIW
    CIW Member Posts: 57
    edited May 2018
    Options

    hey everyone. The headaches have mostly gone away minus a minor one here or there. During chemo it got weird bc my left eyelid also started drooping and being like half as open as my other eye (ptosis). I was convinced I had a brain met. I went to an ophthalmologist (per my onco's request) and the ophthalmologist ordered a ct scan of my brain/orbit. Scan came back totally normal. Must have just been a super weird taxol effect. Chemo is strange.